Proceedings of the Japan Academy, Series A, Mathematical Sciences

On poles of twisted tensor $L$-functions

Yuval Z. Flicker and Dmitrii Zinoviev

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 71, Number 6 (1995), 114-116.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields
Secondary: 11F55: Other groups and their modular and automorphic forms (several variables)


Flicker, Yuval Z.; Zinoviev, Dmitrii. On poles of twisted tensor $L$-functions. Proc. Japan Acad. Ser. A Math. Sci. 71 (1995), no. 6, 114--116. doi:10.3792/pjaa.71.114.

Export citation


  • [1] Y. Flicker: Twisted tensors and Euler products. Bull. Soc. Math. France, 116, 295-313 (1988).
  • [2] Y. Flicker: On the local twisted tensor L-function. Appendix to : On zeroes of the twisted tensor L-function. Math. Ann., 297, 199-219 (1993).
  • [3] H. Jacquet and J. Shalika: Exterior square L-functions. Automorphic Forms, Shimura Varieties, and L-functions (ed. L. Clozel and S. Milne), pp. 143-226 (1990).
  • [4] H. Jacquet and J. Shalika : On Euler products and the classification of automorphic representations. I. II. Amer. J. Math., 103, 449-558; 777-815 (1981).
  • [5] T. Kon-no: The residual spectrum of SU{2,2) (preprint).
  • [6] F. Shahidi: On certain L-functions. Amer. J. Math., 103, 297-355 (1981).